# SDR ARWA970604

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1804
- Make and model: Doug DC-8-62
- Aircraft serial: 45896
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Cap
- Part number: 47102067501
- Condition: Missing
- Location: Hyd Reservoir
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC FAILURE IN CRUISE, HYD PRESS ZERO WITH MAIN PUMPS OR AUX PUMP, QUANTITY AND TEMP OK.  FOUND MAIN HYD RESERVOIR CAP MISSING.  REFILLED 15 GAL OF HYD FLUID.  PERFORMED COMPLETE HYD POWER SYSTEM IAW MM 29-00.  INSTALLED AND SAFETIED NEW CAP.
